# SDR DALA2021112107146

- Difficulty date: November 17, 2021
- Submitted: November 21, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2021498) DURING INSPECTION FOUND CORROSION INSIDE STR 28R STA 500-500A. CORROSION LEVEL 2 INSIDE STR 28R STA 500-500A WAS REPAIRED PER ER/A 595445-14 REV. ORIGINAL AND ETI-37-21-513 REV. 2.
